Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Beatrice D

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Beatrice D

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Canada
  • Interests
    horn (commonly known as french horn)<br />trumpet<br />reading<br />doing math, because it's a skill!
  1. Thanks for the support, guys! Sorry to not update this for so long. Yesterday was day 30! So I have to go without my 'beloved' tane today till I get my refills after my dermatologist appointment tomorrow. I'm so happy to be on Accutane, really. My self-confidence has received SUCH a boost that it's not even funny. Friends and family have been commenting on me seeming happier, smiling more. Side effects have been rather nasty. 3 major nosebleeds (2 in my sleep, one at school) to date, but I fo
  2. March 23, '08 - Day Six My face is peeling all over but today it doesn't hurt - I've been moisturizing now that people have confirmed that that's all right. I'm going to look into getting or if I can't find one, a baby brush. Looking in the mirror a moment ago, I discovered that of the dead skin that's coming off of my forehead, some of it is sticking in my bangs. Ew, gotta take care of that - I think a comb will help! I'll be uploading pictures tomorrow.
  3. thanks i'll root for you too! I found my pic on some random website and I thought it looked freaky lol. where'd yours come from? My pic came from me messing around on Paint, lol. Your picture has that element where you just can't look away. It's kinda cool.
  4. If so, you'd better stay away from microwave popcorn. But no, radiation has nothing to do with acne. So I think you're safe!
  5. I'd call my derm but it's Easter weekend. Just wanted to get some opinions. I'm on day five of my Accutane cycle, and my face is flaking on my upper lip and chin - it's starting to sting. I have a facial moisturizer that the pharmacist recommended, but if I use that so soon will it counteract the drying up of my acne?
  6. Good luck! I started Accutane 5 days ago, so I'll be rooting for you! I have to say, your picture is rather scary. lol. What's it from?
  7. March 22, '08 - Day Five So, everything is just drying up! More and more spots seem to be lifting themselves up...I have lots of dry skin flakes starting! Not much else going on, I've been using lots of lip balm (Burt's Bees and Blistex!) so I'm not sure whether I have dry lips or not - I'm trying not to let it get there and find out. My face kind of stings...
  8. do they actually sell roche accutane in canada??
  9. March 21, '08 - Day Four So, I'm experiencing...dry skin! Never thought I'd be happy to say that, haha. I sincerely hope it's Accutane's doing! Above my lip is flaking in the center (and stinging a bit), and on my chin, a blackhead had this dry ring of skin lifting up around it and then I looked a few minutes later to show my mom and it was GONE. I put some more moisturizer there 'cause it was uncomfortable. Gross as that is, I'm delighted. Absolutely delighted. And happy Good Friday/Easter we
  10. March 18, '08 - Day One So, today I began my Accutane treatment! Took my first pill with supper (so obviously so side-effects yet.). ^^ I'm just bursting with excitement. Not much else to report aside from me dreading my initial breakout, haha. Time for bed, now!
  11. Thanks! Just got my first month's supply and I'll be starting in the morning. 1 @ 40mg/day is my dosage. The pills look pretty big! Yeah. I'm just thrilled! I also got a new haircut today. That helps. Haha, bangs for the first time in my life! Oh, and not to sound incompetent, but what is the 30-day wait? I don't think anyone mentioned it to me.
  12. Hey, Beatrice, you might get severe fatigue and confuse it with depression. So don't worry. You can read my log and it explains it all. Also, if you get depressed, you can go on antidepressants during your course and a few months after. My doctor said it's always best to be safe, so if you feel sad more than usual, tell the doctor and they can put you on something.
×